Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Suffering from lower abdomen pain and allergy all over body, took Flexon. Relief from pain?

few months before i took tab flexon and i had allery over my whole body n i even admited to hosp...i had this problem twice so i stop using nsaids drugs..but one day again i had allery and i donot knw why..i admit hospital for one i have lower abdominal pain . its my 2nd day of period..please adv me how i can relief my pain..i have this pain every month..n i cant go to my work n i cant get off from my work everymonth.
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist, Surgical 's  Response

Thanks for writing in

Your information is suggestive of dysmenorrhea

You should consult a gyneacologist

Also avoid taking flexon if it causes adverse reaction to the extent of hospitalization

There are better antispasmodics available which are not having nsadis

Hope this helps
Do write back in case of concern
Get well soon

Answered: Wed, 3 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor